MathSciNet Relay Station
MathSciNet bibliographic data
MR613789 (82g:47010) 47A53
Curto, Raul E. Fredholm and invertible $n$-tuples of operators. The deformation problem. Trans. Amer. Math. Soc. 266 (1981), no. 1, 129–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement